The diagram invariant problem for planar lattices

Jégou, Roland and Nowakowski, Richard J. and Rival, Ivan: The diagram invariant problem for planar lattices. Acta scientiarum mathematicarum, (51) 1-2. pp. 103-121. (1987)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 1-2
Page Range: pp. 103-121
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 120-121.
Official URL:
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35

Actions (login required)

View Item View Item